# SDR DALA2018041002344

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 705-845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT, LBL 16.10, BETWEEN BS 705 AND 845 CORRODED.  REMOVED THE CORROSION.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PARA 7, PAGE 4.
